Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 52, No. 2 (April, 2000)
K. Ohba Higher cycles on the moduli space of stable curves 231−267
H. Matsumoto and N. Ueki Applications of the theory of the metaplectic representation to quadratic Hamiltonians on the two-dimensional Euclidean space 269−292
J. H. Hong and H. Kosaki The group of one-dimensional bimodules arising from composition of subfactors 293−333
H. Fujita A measure theoretic basis theorem for Π12 335−341
K. Yamamuro Transience conditions for self-similar additive processes 343−362
M. Imaoka and K. Knapp Transfer maps of sphere bundles 363−372
B. M. Hambly, T. Kumagai, S. Kusuoka and X. Y. Zhou Transition density estimates for diffusion processes on homogeneous random Sierpinski carpets 373−408
O. Saeki Real Seifert form determines the spectrum for semiquasihomogeneous hypersurface singularities in C3 409−431
T. Fukui and L. Paunescu Modified analytic trivialization for weighted homogeneous function-germs 433−446
E. Bouacida, O. Echi and E . Salhi Feuilletages et topologie spectrale 447−464
P.-H. Zieschang Transversals for association schemes 465−482
H. Fujiwara Correction á "Analyse harmonique pour certaines représentations induites d'un groupe de Lie nilpotent." 483

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.